# SDR 99UAL900056

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: D25BD
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOAD SHED CIRCUIT BREAKER TRIPPED FOLLOWED BY MULTIPLE FWD GALLEY CB TRIPPING. ELECTRICAL ODOR NOTED.  DIVERTED TO LAS.  *S/D*  AIRCRAFT WAS INSPECTED AND NO FAULTS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE AND HAD SEVERAL EVENTS WHERE THE GALLEY CB POPPED DURING FLIGHT BUT NO OTHER DIVERSIONS.  EACH TIME, PHYSICAL AND ELECTRICAL CHECKS WERE ACCOMPLISHED AND NO FAULTS WERE FOUND.  LAX ACCOMPLISHED INTENSIFIED TROUBLESHOOTING TO THE SYSTEM AND FOUND THAT RELAY K102 (GROUND SERVICE TRANSFER RELAY) WAS FAULTY.  THE RELAY WAS CAUSING VOLTAGE SPIKES  THROUGH THE GALLEY POWER SYSTEM RESULTING IN THE POPPED CB.  THE RELAY WAS REPLACED AND THE AIRCRAFT HAS FLOWN TO DATE WITHOUT FURTHER GALLEY POWER PROBLEMS.
